The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
Myasthenia gravis (may cause neuromuscular ARF)
Last update :
Drug and radiation history
Drug singularity - Correct identification of the drug
Consistent timing of exposure v. onset of symptoms
Clinical, imaging, BAL, pathological pattern consistent with the specific drug
Careful exlusion of another cause
Remission of symptoms with removal of drug
Recurrence with rechallenge (rarely advisable)
More detailed checklist
See also under
Immune checkpoint inhibitors (ICPI) - ICPI combinatorial therapy
PD-1/PD-L1-inhibitors or blocking agents/drugs
Nivolumab-Induced Myocarditis Concomitant with Myasthenia Gravis.
Myasthenia Gravis Induced by Nivolumab: A Case Report.
Nivolumab-related myasthenia gravis with myositis and myocarditis in Japan.
[Unexpected adverse events of immunotherapies in non-small cell lung cancer: About 2 cases].
Myasthenia gravis induced by nivolumab in patients with non-small-cell lung cancer: a case report and literature review.
Myasthenia Gravis After Nivolumab Therapy for Squamous Cell Carcinoma of the Bladder.
Myasthenic crisis and polymyositis induced by one dose of nivolumab.
Acetylcholine receptor binding antibody-associated myasthenia gravis and rhabdomyolysis induced by nivolumab in a patient with melanoma.
Myasthenia gravis associated with ipilimumab and nivolumab in the treatment of small cell lung cancer.